# SDR CA000410015

- Difficulty date: March 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 36 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 9717516500
- Condition: Broken
- Location: Inside Nlg Plug
- Part time: 270 hours, 376 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE PILOT NOTICED THAT THE NOSE GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE AND THAT ALL THREE IN TRANSIT LIGHTS STAYED ON. LANDING GEAR WAS VERIFIED TO BE DOWN BY CONTROL TOWER PERSONNEL AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE TRACED THE PROBLEM TO A BROKEN WIRE IN THE NOSE GEAR PROXIMITY SENSOR CANNON PLUG (P056, PIN A).
